# SDR SIMA980242

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS2 CHECK, MAINTENANCE DISCOVERED SEVERAL EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATION 29WL AND 3WL IAW JIC 335121-RAI-10010-003.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
